# SDR FDEA202101120058

- Difficulty date: January 12, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AGA7439
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1821 44RBL FLOOR PANEL IS DAMAGE.   REMOVED & REAPLACED FLOOR PANEL AT STA 1821 RBL 44 PER SRM 51-31-01.
